On three-rowed Chomp

A.E. Brouwer, G. Horváth, I. Molnár-Sáska, C. Szabo

Research output: Contribution to journalArticleAcademicpeer-review

140 Downloads (Pure)


Chomp is a 50 year-old game played on a partially ordered set P. It has been in the center of interest of several mathematicians since then. Even when P is simply a 3 × n lattice, we have almost no information about the winning strategy. In this paper we present a new approach and a cubic algorithm for computing the winning positions for this case. We also prove that from the initial positions there are infinitely many winning moves in the third row.
Original languageEnglish
Pages (from-to)1-11
JournalIntegers : Electronic Journal of Combinatorial Number Theory
Issue numberG07
Publication statusPublished - 2005


Dive into the research topics of 'On three-rowed Chomp'. Together they form a unique fingerprint.

Cite this